| Model Number |
402261 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocarditis (2470)
| Date of Event |
01/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
This system was explanted due to myocarditis.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes, the lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.